# SDR HALA0600548

- Difficulty date: July 22, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S33-34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION FWD CARGO COMPT SHEAR TIE, CORRODED AT BS 742 BETWEEN STR 33R & 34R.  REMOVED CORROSION FROM SHEAR TIE BS 742 BETWEEN STR 33R & 34R.  FOUND SHEAR TIE TO BE OUT OF LIMITS PER SRM 53-00-07-1A-2 SHEET 1 NOTES B, D AND E.  FABRICATED NEW SHEAR TIE FROM 7075-T6, 0.065 LOT 12846 AND HEAT TREATED PER AMM 51-21-10-307-070, INSTALLED SHEAR TIE AT BS 742 BETWEEN STR 33R AND 34R IAW SRM 51-40-02.
